# SDR 2005UALA00093

- Difficulty date: January 25, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 23,191 hours, 6,341 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT AT STA 1540 FRAME INBOARD FLANGE IS DENTED AT STR 25R.   MAJOR REPAIR ACCOMPLISHED.  REPAIRED FRAME FLANGE WITH NESTED J-ANGLE REPAIR.
